# SDR AALA202107079690

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 30,501 hours, 12,547 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Auto Speedbrake
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPEED BRAKE WOULD NOT ARM FOR LANDING. NO LIGHTS. DOES NOT DEPLOY ON LANDING. AUTO SPEED BRAKE CIRCUIT BREAKER FOUND OPEN.  RESET CIRCUIT BREAKER AND OPERATIONAL CHECK PREFORMED PER AMM 27-67-00.
